Thread: is this gyno?
07-18-2004, 04:17 AM #1
is this gyno?
ive been checking my nips every day cause im paranoid, and havent been running 10mg nolva ed. today i can press my right nip rly hard and like 1inch below nip it is mildly sore, i mean mild, and i feel nothing in my left. is it common to feel it in both? should i start my nolva just in case, sry for posting this i know there r tons of post on it, but i think mine is a little more unique. thanks for any advice.
07-18-2004, 09:24 AM #2Member
- Join Date
- Sep 2003
2 weeks into mine, they got super hard.
I upped Nolva X3 and cut test by half. 2 - 3 days later symptoms went away. Now i'm back on regular doses.
You should do the same.
07-18-2004, 09:57 AM #3
Youve probably caused the prob because your checking them everday. Why would push down really hard on you Nips anyways? Just giving you a hard time.
Start taking Nolva 60-80mg ED until symptoms go away. Even if it isn't gyno the symptons will reside nonetheless, so better be safe than sorry.
Keep the Test the same as to not mess with blood levels. If its E or Cyp it probably wouldn't do much good to drop it anyways because it takes so long for the esters to kick. In otherwords, you wouldn't notice the mg drop til a week or 2 anyways. If its a short ester like prop and your running it at 700mg a week, you could (not necessary) drop to 600-500mg, but if you drop stay there for the cycle so you dont F*** with your Plasma levels.
After symptoms go away run 20mg everday througout cycle; however, because it is probably not gyno 10mg throughout should be fine. JMO
07-18-2004, 10:16 AM #4
Gyno usually makes my tits burn and itch. When that happens (usually on dbol ) I do 80mg Nolvadex for 1 day, 60mg for ~2-3 days or until noticing results, 40mg ~4-5 days or until noticing results, 20mg for remainder of cycle. I usually use .25-.5mg Arimidex too.
It you feel that you have gyno...take the Nolvadex now. Why chance it? Nolvadex is cheap.
07-18-2004, 10:28 AM #5Originally Posted by Money Boss Hustla
07-18-2004, 11:03 AM #6Member
Originally Posted by BeefCakeStew
- Join Date
- Sep 2003
Beef, whats a plasma level and what happens if it fluctuates?
07-18-2004, 01:55 PM #7
By plasma levels, I mean the amount of usable free testosterone in your blood. It is always good to keep your body in a state of homeostasis (a stable state), which means avoiding unecessary hormonal chaos in your system. If it fluctuates you wont die or anything, but it greatly increase the chances of side effects. Side effects may include acne, headaches, changes in mood, and blood pressure to name a few. Acne would probably be the most apparent, which many users experience the most severly during PCT when hormone levels are left unstable. Your body is under enough stress, so there is no sense in putting it under more than it has to be IMO.
07-18-2004, 02:01 PM #8Associate Member
Originally Posted by Money Boss Hustla
- Join Date
- Apr 2004
man...i spent almost as much on nolva as my gear....im on my third bottle , might goto 4..I had sore nips my second week into my cycle so i was taking like 80mgED for a long time.....it wouldnt go away so i bought some l-dex and it went away.
maybe it was coinsidence , but ive been running nolva 10mdED and l-dex .25ED since it went away.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)